# SDR 9611345529

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N529US
- Make and model: Boeing 757251
- Aircraft serial: 23844
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A, E

## Discrepancy

DURING CLIMB, THE NR 2 ENGINE EXPERIENCED TWO COMPRESSOR STALLS AND THEN SHUT DOWN, NO RESTART WAS ATTEMPTED.  AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT FURTHER INCIDENT.  THE ENGINE WAS BORESCOPE INSPECTED, NO DAMAGE FOUND.  ENGINE MAG PLUGS WERE INSPECTED AND FOUND CLEAN.  THE ENGINE ELECTRONIC CONTROL WAS REPLACED.  THE BLEED SYSTEM, STATOR VANE ACTUATOR AND FUEL CONTROL WERE INSPECTED AND FOUND SERVICEABLE.  ENGINE GROUND RUN AND ALL OPERATING PARAMETERS FOUND WITHIN LIMITS.
